Alert archive / Colorado / Wind Advisories in 2017

Wind Advisory 12, NWS Grand Junction, CO

December 2, 2017Grand County, San Juan County, Uintah County, Utah; 12 counties in Colorado

NWS Grand Junction, CO issued this wind advisory at Dec 2, 2017, 8:39 PM MST for Grand County, San Juan County, Uintah County, Utah; 12 counties in Colorado. It took effect at Dec 3, 2017, 10:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2017, 8:39 PM MST (03:39 UTC)
In effect from
Dec 3, 2017, 10:00 AM MST
Expired
Dec 3, 2017, 11:00 PM MST
In force
13 hr
Issued by
NWS Grand Junction, CO

Counties Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, Mesa County, CO, Moffat County, CO, Montrose County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT, Uintah County, UT

The radar

The Grand Junction radar (KGJX), 9 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 3.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2017-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2017-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2288 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

206 
WWUS75 KGJT 030339
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
839 PM MST Sat Dec 2 2017

COZ001>003-006-UTZ025-027-031145-
/O.NEW.KGJT.WI.Y.0012.171203T1700Z-171204T0400Z/
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Grand Valley-Tavaputs Plateau-
Arches/Grand Flat-
839 PM MST Sat Dec 2 2017

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MST SUNDAY...

The National Weather Service in Grand Junction has issued a Wind
Advisory, which is in effect from 10 AM to 9 PM MST Sunday.

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Rio Blanco, Grand Junction, Fruita, Palisade, Moab, and Castle 
  Valley. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase during the latter part of the
  morning ahead of an approaching cold front, becoming strong
  during the afternoon and continuing into the evening. Winds will
  shift to the northwest and ease after frontal passage.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay indoors
and avoid prolonged outdoor exercise or heavy exertion due to 
wind-blown dust.

&&

$$
5 follow-up statements
152 
WWUS75 KGJT 030355
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
855 PM MST Sat Dec 2 2017

COZ001-002-006-UTZ027-031200-
/O.CON.KGJT.WI.Y.0012.171203T1700Z-171204T0400Z/
Lower Yampa River Basin-Central Yampa River Basin-Grand Valley-
Arches/Grand Flat-
855 PM MST Sat Dec 2 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST
SUNDAY...

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Grand Junction, Fruita, Palisade, Moab, and Castle Valley. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase during the latter part of the 
  morning ahead of an approaching cold front, becoming strong 
  during the afternoon and continuing into the evening. Winds 
  will shift to the northwest and ease after frontal passage.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ003-UTZ025-031200-
/O.CON.KGJT.WI.Y.0012.171203T1700Z-171204T0400Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
855 PM MST Sat Dec 2 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST
SUNDAY...

* LOCATIONS Including the city of Rio Blanco.

* WINDS...Southwest 25 to 35 mph with gusts up to 60 mph.

* TIMING...Winds will increase during the latter part of the 
  morning ahead of an approaching cold front, becoming strong 
  during the afternoon and continuing into the evening. Winds 
  will shift to the northwest and ease after frontal passage.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
955 
WWUS75 KGJT 030958
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
258 AM MST Sun Dec 3 2017

COZ001-002-006-UTZ027-031800-
/O.CON.KGJT.WI.Y.0012.171203T1700Z-171204T0400Z/
Lower Yampa River Basin-Central Yampa River Basin-Grand Valley-
Arches/Grand Flat-
258 AM MST Sun Dec 3 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MST THIS EVENING...

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Grand Junction, Fruita, Palisade, Moab, and Castle Valley. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase during the latter part of the 
  morning ahead of an approaching cold front, becoming strong 
  during the afternoon and continuing into the evening. Winds 
  will shift to the northwest and ease after frontal passage.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ003-UTZ025-031800-
/O.CON.KGJT.WI.Y.0012.171203T1700Z-171204T0400Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
258 AM MST Sun Dec 3 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MST THIS EVENING...

* LOCATIONS Including the city of Rio Blanco.

* WINDS...Southwest 25 to 35 mph with gusts up to 60 mph.

* TIMING...Winds will increase during the latter part of the 
  morning ahead of an approaching cold front, becoming strong 
  during the afternoon and continuing into the evening. Winds 
  will shift to the northwest and ease after frontal passage.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
348 
WWUS75 KGJT 031711
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
1011 AM MST Sun Dec 3 2017

COZ007-008-011-014-020-UTZ022-029-040115-
/O.EXB.KGJT.WI.Y.0012.000000T0000Z-171204T0600Z/
Debeque to Silt Corridor-Central Colorado River Basin-
Central Gunnison and Uncompahgre River Basin-
Upper Gunnison River Valley-Paradox Valley/Lower Dolores River-
Southeast Utah-Canyonlands/Natural Bridges-
1011 AM MST Sun Dec 3 2017

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...

The National Weather Service in Grand Junction has issued a Wind
Advisory, which is in effect until 11 PM MST this evening.

* LOCATIONS INCLUDE...De Beque, New Castle, Mesa, Parachute, 
  Rifle, Silt, Eagle, Edwards, Glenwood Springs, Carbondale, 
  Montrose, Hotchkiss, Delta, Gunnison, Cimarron, Gateway, Nucla,
   Blanding, Canyonlands National Park, Dead Horse Point State 
  Park, and Fry Canyon. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase today ahead of an approaching cold
  front, becoming strong this afternoon and continuing into the 
  evening. Winds will shift to the northwest and ease after the
  frontal passage.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ001-002-006-UTZ027-040115-
/O.EXT.KGJT.WI.Y.0012.000000T0000Z-171204T0600Z/
Lower Yampa River Basin-Central Yampa River Basin-Grand Valley-
Arches/Grand Flat-
1011 AM MST Sun Dec 3 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING...

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Grand Junction, Fruita, Palisade, Moab, and Castle Valley. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase today ahead of an approaching cold
  front, becoming strong this afternoon and continuing into the
  evening. Winds will shift to the northwest and ease after the
  frontal passage.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ003-UTZ025-040115-
/O.EXT.KGJT.WI.Y.0012.000000T0000Z-171204T0600Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
1011 AM MST Sun Dec 3 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING...

* LOCATIONS Including the city of Rio Blanco.

* WINDS...Southwest 30 to 40 mph with gusts up to 70 mph.

* TIMING...Winds will increase today ahead of an approaching cold
  front, becoming strong this afternoon and continuing into the
  evening. Winds will shift to the northwest and ease after the
  frontal passage.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
337 
WWUS75 KGJT 032230
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
330 PM MST Sun Dec 3 2017


COZ001-002-006>008-011-014-020-UTZ022-027-029-040600-
/O.CON.KGJT.WI.Y.0012.000000T0000Z-171204T0600Z/
Lower Yampa River Basin-Central Yampa River Basin-Grand Valley-
Debeque to Silt Corridor-Central Colorado River Basin-
Central Gunnison and Uncompahgre River Basin-
Upper Gunnison River Valley-Paradox Valley/Lower Dolores River-
Southeast Utah-Arches/Grand Flat-Canyonlands/Natural Bridges-
330 PM MST Sun Dec 3 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Grand Junction, Fruita, Palisade, De Beque, New Castle, Mesa, 
  Parachute, Rifle, Silt, Eagle, Edwards, Glenwood Springs, 
  Carbondale, Montrose, Hotchkiss, Delta, Gunnison, Cimarron, 
  Gateway, Nucla, Blanding, Moab, Castle Valley, Canyonlands 
  National Park, Dead Horse Point State Park, and Fry Canyon. 

* WINDS...Southwest 20 to 35 mph with gusts up 45 to 55 mph.

* TIMING...Strong winds can be expected this evening ahead of and
  with the passage of a cold front. Winds will shift to the
  northwest and slowly ease behind the front early Monday morning. 

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ003-UTZ025-040600-
/O.CON.KGJT.WI.Y.0012.000000T0000Z-171204T0600Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
330 PM MST Sun Dec 3 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

* LOCATIONS Including the city of Rio Blanco.

* WINDS...West 25 to 40 mph with gusts up to 60 mph.

* TIMING...Strong winds can be expected this evening ahead of and
  with the passage of a cold front. Winds will shift to the
  northwest and slowly ease behind the front early Monday morning

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
509 
WWUS75 KGJT 040604
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
1104 PM MST Sun Dec 3 2017

COZ001>003-006>008-011-014-020-UTZ022-025-027-029-040715-
/O.EXP.KGJT.WI.Y.0012.000000T0000Z-171204T0600Z/
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-
Central Gunnison and Uncompahgre River Basin-
Upper Gunnison River Valley-Paradox Valley/Lower Dolores River-
Southeast Utah-Tavaputs Plateau-Arches/Grand Flat-
Canyonlands/Natural Bridges-
1104 PM MST Sun Dec 3 2017

...WIND ADVISORY HAS EXPIRED...

Although localized brief gusts near 45 mph are possible for the
next couple of hours behind the passage of the cold front, winds
will be subsiding overnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Dec 2, 4:41 PM MST, 3 hours 58 minutes earlier.

Area forecast discussion, Dec 2, 4:41 PM MST, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service GRAND JUNCTION CO
441 PM MST Sat Dec 2 2017

.SHORT TERM...(Tonight through Sunday night)
Issued at 228 PM MST Sat Dec 2 2017

Benign weather under westerly flow aloft today will shift to
southwesterly by Sunday in advance of a vigorous upper level
trough moving inland over the Pac NW coast. Timing of the trough
axis oriented NE-SW, bisecting the West Slope by late Sunday
night, is in good agreement among the models. Sunday will be a
mild and increasingly windy pre-frontal day, but mainly dry.
Moisture will be increasing and orographic showers are possible by
late in the day over the higher terrain and northeast
UT/northwest CO closer to the approaching front. Any precip
through the day Sunday will be light. Winds will be the bigger
story with deeper mixing and stronger winds aloft bring gusts
25-45 mph for the central and northern area lower elevations and
gusts near 60 mph for the mountains.

The cold front looks to move quickly through the area NW to SE
beginning around sunset in northeast Utah. The better dynamics
will remain north across WY, but enough moisture and instability
will be on tap to yield a least a few hours of showers as the
front moves through. Thunder is also a possibility. Lower levels
remain dry and the farther south you are, the more removed you are
from the deeper moisture. So, the northern mountains of Colorado
will see the most precipitation. Snow levels will initially be
over 8000 feet, but will crash to the valley bottoms with the
passage of the cold front. Expect a quick burst of heavy snow for
high elevations and the northern mountains with the frontal
passage Sunday evening along with a maximum in wind gusts with the
80-90 kt 500 mb jet overhead. May have to consider a high wind
warning for the San Juan and Elk mountains as gusts over 80 mph
will be likely. Cold advection and westerly/northwesterly
orographic flow will keep snow showers going for favored mountain
slopes through Sunday night. Again, best accumulations will be
over the northern CO mountains and near the Divide.

.LONG TERM...(Monday through Saturday)
Issued at 228 PM MST Sat Dec 2 2017

In the wake of the cold front Monday, temperatures will be a good
20 degrees colder than Sunday and finally down to near normal for
this time of year. Best moisture lingers over the northern
mountains of Colorado on Monday through Tuesday. Northwest flow
and a trailing weak secondary trough moving through Monday night
will keep light snow production going for favored northwest facing
slopes north of I-70 through early Tuesday. Overall, snowfall
amounts from Sunday through Monday night look to be 5 to 10 inches
for the Elk Head, Flat Top and Gore Ranges, 3 to 9 inches for the
Elk Mountains and central Divide area, up to 3 inches for the San
Juan Mtns, and 1 to 5 inches for the eastern Uintas. Lower
elevations will be hard-pressed to see much - maybe 1 to 3 north
of the Hwy 40 corridor east of Sunbeam, and around an inch in the
town of Vail.

A high amplitude upper level ridge develops over the West Coast
next week and a weak trough in the northerly flow over the
Rockies will drop south and cross Colorado late Wednesday. This
will likely bring a few flurries to the Divide and a reinforcing
shot of cold air for all of us. Otherwise, expect dry conditions
and temperatures near to only slightly above normal into early
next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 441 PM MST Sat Dec 2 2017

VFR conditions with CIGS above ILS breakpoints are expected to
continue through the next 24 hours. Clouds will be increasing, but
shouldn't lower below mountain tops Sunday afternoon. However,
winds will increase from the southwest ahead of an approaching
storm system which will impact the area from Sunday night through
Monday night.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...None.
UT...None.

&&

SHORT TERM...BM
LONG TERM...BM
AVIATION...NL
Hazardous weather outlook, Dec 2, 2:37 PM MST, 6 hours 2 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service GRAND JUNCTION CO
237 PM MST Sat Dec 2 2017

COZ001>014-017>023-UTZ022>025-027>029-031300-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
237 PM MST Sat Dec 2 2017

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong winds will develop ahead of, and continue for a short
while behind, a cold front moving northwest to southeast through
the area Sunday night. Gusts at lower elevations could approach 45
mph and gusts in the mountains will range from 45 to 65 mph and
locally higher.

Snow showers will develop Sunday afternoon above 9000 feet and
become more widespread Sunday evening behind the cold front.
Northern mountain areas will receive the most snow through Monday
night with up to a foot possible. Farther south up to 9 inches of
snow will be possible in the mountains. Northwest Colorado valleys
along the Highway 40 corridor could get an inch or two of snow.
Hazardous driving conditions can be expected from Sunday afternoon
through Monday over mountain passes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight, however
spotters are encouraged to report snowfall amounts or wind speeds
and any damage from Sunday afternoon through Monday to the
National Weather Service in Grand Junction.

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 8:32 PM MSTWinter Weather AdvisoryGJTEagle, Garfield, Moffat, Rio Blanco, Routt38 hr

Nearby

Wind Advisories in Colorado, 2017Wind Advisories in Utah, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.